# SDR FDKA200606112

- Difficulty date: June 1, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,324 hours, 11,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6092 MCO.  THE CREW NOTED THE EMERGENCY LIGHT ROW 12C INOP.  MAINTENANCE OPS CHECKED GOOD.
